Setraline side effects

Just wondering if anyone else has experience of side effects from setraline? I only took my first tablet yesterday(25mg) and I felt horribly spaced out,dizzy,head felt funny.Then last night while reading to my son everything went blurry,head felt weird like I would faint.Had a terrible sleep last night,normally sleep well.Kept waking up and feeling anxious.Is it ok to stop taking these now or can you get withdrawals after only one tablet?

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

5 Replies

oldestnewest
  • Hello

    I neither think that one tablet could have side effects that quick or that after one tablet you would get withdrawals if you stop them

    I think you knew you had taken one and it sent your anxiety up and when you were getting those feelings your head blamed the one med , I say this because it has happened to me

    I had a friend that took these meds she never looked back as they really worked for her but what she did was she took the smallest dose ever and insisted they gave her the smallest dose and then when she felt confident she went a ittle higher on the dose till whatever strength she was taking in the end suited her

    Sometimes Doctors do put us on a high ish dose to start with that can make us feel side effects but the way she did it she hardly felt any

    If you feel they are not for you and only took one then it won't harm you to take no more but I would go back and speak with your Doctor and tell them how this affected you :-)

    Take Care x

  • With these sorts of SSRIs you need at least two weeks to get over side effects. They do make you feel rotten, but in fact after the two weeks, you'll be fine and after about four weeks they kick in and you feel better.

    Sounds like you had an anxiety reaction to starting a new med, but in fact maybe you need to think that you got through the first day and were OK, and keep trying.

  • I didn't like them i been stop takin them

  • I was on sertraline 50mg for six years and gained 60 pounds! I had to take them at night due to feeling the same way you describe. When I tried to get off of them I had horrible withdrawals and ended up having to get back on them for a while longer. Once I was feeling better I started to ween myself off of them again and it took me a full year to completely ween myself off... everyone has different experiences though! Good luck I hope you begin to start feeling better!

  • Thank you everyone,didn't have a great day today.Decided along with my Gp to stop the sertraline.Had blood taken(which I hate makes me feel really faint) to check my thyroid, just felt nauseous all day,didn't help that I wasn't eating anything but couldn't because of the sick feeling,had 2 horrible panic attacks,just want to feel myself again.:-(

You may also like...